PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 4 | 780-785
Tytuł artykułu

Border bases and kernels of homomorphisms and of derivations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Border bases are an alternative to Gröbner bases. The former have several more desirable properties. In this paper some constructions and operations on border bases are presented. Namely; the case of a restriction of an ideal to a polynomial ring (in a smaller number of variables), the case of the intersection of two ideals, and the case of the kernel of a homomorphism of polynomial rings. These constructions are applied to the ideal of relations and to factorizable derivations.
Twórcy
Bibliografia
  • [1] Chen Y.F., Meng X.H., Border bases of positive dimensional polynomial ideals, In: Proceedings of the 2007 International Workshop on Symbolic-Numeric Computation, London, Ontario, July 25–27, ACM, New York, 2007, 65–71
  • [2] Gianni P., Trager B., Zacharias G., Gröbner bases and primary decomposition of polynomial ideals, J. Symbolic Comput., 1988, 6(2–3), 149–167 http://dx.doi.org/10.1016/S0747-7171(88)80040-3[Crossref]
  • [3] Kehrein A., Kreuzer M., Characterizations of border bases, J. Pure Appl. Algebra, 2005, 196(2–3), 251–270 http://dx.doi.org/10.1016/j.jpaa.2004.08.028[Crossref]
  • [4] Kehrein A., Kreuzer M., Computing border bases, J. Pure Appl. Algebra, 2006, 205(2), 279–295 http://dx.doi.org/10.1016/j.jpaa.2005.07.006[Crossref]
  • [5] Kehrein A., Kreuzer M., Robbiano L., An algebraist’s view on border bases, In: Solving polynomial equations, Algorithms Comput. Math., 14, Springer, Berlin, 2005, 169–202 http://dx.doi.org/10.1007/3-540-27357-3_4[Crossref]
  • [6] Kreuzer M., Robbiano L., Computational Commutative Algebra, 1&2, Springer, Berlin, 2000&2005 http://dx.doi.org/10.1007/978-3-540-70628-1[Crossref]
  • [7] Nowicki A., Zielinski J., Rational constants of monomial derivations, J. Algebra, 2006, 302(1), 387–418 http://dx.doi.org/10.1016/j.jalgebra.2006.02.034[Crossref]
  • [8] Zieliński J., Factorizable derivations and ideals of relations, Comm. Algebra, 2007, 35(3), 983–997 http://dx.doi.org/10.1080/00927870601117639[WoS][Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0045-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.